Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 786814, 12 pages
http://dx.doi.org/10.1155/2012/786814
Research Article

Common Fixed Points of Generalized Meir-Keeler Type Condition and Nonexpansive Mappings

Department of Mathematics, Kumaun University, D. S. B. Campus, Nainital 263002, India

Received 20 March 2012; Revised 19 May 2012; Accepted 2 June 2012

Academic Editor: Naseer Shahzad

Copyright © 2012 R. K. Bisht. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Pant, “Common fixed points of four mappings,” Bulletin of the Calcutta Mathematical Society, vol. 90, no. 4, pp. 281–286, 1998. View at Google Scholar · View at Zentralblatt MATH
  2. R. P. Pant, “A common fixed point theorem under a new condition,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 2, pp. 147–152, 1999. View at Google Scholar · View at Zentralblatt MATH
  3. A. Aliouche and F. Merghadi, “A common fixed point theorem via a generalized contractive condition,” Annales Mathematicae et Informaticae, vol. 36, pp. 3–14, 2009. View at Google Scholar
  4. M. Imdad and J. Ali, “Reciprocal continuity and common fixed points of nonself mappings,” Taiwanese Journal of Mathematics, vol. 13, no. 5, pp. 1457–1473, 2009. View at Google Scholar · View at Zentralblatt MATH
  5. M. Imdad, J. Ali, and M. Tanveer, “Remarks on some recent metrical common fixed point theorems,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1165–1169, 2011. View at Publisher · View at Google Scholar
  6. R. K. Bisht and R. U. Joshi, “Common fixed point theorems of weakly reciprocally continuous maps,” The Journal of the Indian Mathematical Society, vol. 79, no. 1–4, pp. 01–12, 2012. View at Google Scholar
  7. R. P. Pant, R. K. Bisht, and D. Arora, “Weak reciprocal continuity and fixed point theorems,” Annali dell'Universitá di Ferrara, vol. 57, no. 1, pp. 181–190, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. Chugh and S. Kumar, “Minimal commutativity and common fixed points,” The Journal of the Indian Mathematical Society, vol. 70, no. 1–4, pp. 169–177, 2003. View at Google Scholar · View at Zentralblatt MATH
  9. S. L. Singh and S. N. Mishra, “Coincidences and fixed points of reciprocally continuous and compatible hybrid maps,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 10, pp. 627–635, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. L. Singh, Y. J. Cho, and A. Kumar, “Fixed points of Meir-Keeler type hybrid contractions,” Panamerican Mathematical Journal, vol. 16, no. 4, pp. 35–54, 2006. View at Google Scholar · View at Zentralblatt MATH
  11. S. Muralisankar and G. Kalpana, “Common fixed point theorem in intuitionistic fuzzy metric space using general contractive condition of integral type,” International Journal of Contemporary Mathematical Sciences, vol. 4, no. 11, pp. 505–518, 2009. View at Google Scholar · View at Zentralblatt MATH
  12. U. Mishra, A. S. Ranadive, and D. Gopal, “Fixed point theorems via absorbing maps,” Thai Journal of Mathematics, vol. 6, no. 1, pp. 49–60, 2008. View at Google Scholar · View at Zentralblatt MATH
  13. V. Popa, “Some fixed point theorems for weakly compatible mappings,” Radovi Matematički, vol. 10, no. 2, pp. 245–252, 2001. View at Google Scholar
  14. P. Balasubramaniam, S. Muralisankar, and R. P. Pant, “Common fixed points of four mappings in a fuzzy metric space,” Journal of Fuzzy Mathematics, vol. 10, no. 2, pp. 379–384, 2002. View at Google Scholar · View at Zentralblatt MATH
  15. R. P. Pant and V. Pant, “Some fixed point theorems in fuzzy metric space,” Journal of Fuzzy Mathematics, vol. 16, no. 3, pp. 599–611, 2008. View at Google Scholar · View at Zentralblatt MATH
  16. S. Kumar and B. D. Pant, “A common fixed point theorem in probabilistic metric space using implicit relation,” Filomat, vol. 22, no. 2, pp. 43–52, 2008. View at Publisher · View at Google Scholar
  17. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar
  18. R. P. Pant, “Common fixed points of noncommuting mappings,” Journal of Mathematical Analysis and Applications, vol. 188, no. 2, pp. 436–440, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. P. Pant, A Study on Fixed Points of Noncommuting Mappings [D. Sc. thesis], Kumaun University, Nainital, India, 2000.
  20. H. K. Pathak, Y. J. Cho, and S. M. Kang, “Remarks of R-weakly commuting mappings and common fixed point theorems,” Bulletin of the Korean Mathematical Society, vol. 34, no. 2, pp. 247–257, 1997. View at Google Scholar
  21. S. Padaliya and R. P. Pant, “Common fixed point theorems of R-weakly commuting mapping of type (Af),” Soochow Journal of Mathematics, vol. 31, no. 2, pp. 155–163, 2005. View at Google Scholar
  22. G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996. View at Google Scholar · View at Zentralblatt MATH
  23. M. A. Al-Thagafi and N. Shahzad, “Generalized I-nonexpansive selfmaps and invariant approximations,” Acta Mathematica Sinica, vol. 24, no. 5, pp. 867–876, 2008. View at Publisher · View at Google Scholar
  24. V. Pant and R. P. Pant, “Common fixed points of conditionally commuting maps,” Fixed Point Theory, vol. 11, no. 1, pp. 113–118, 2010. View at Google Scholar · View at Zentralblatt MATH
  25. D. Gopal, R. P. Pant, and A. S. Ranadive, “Common fixed points of absorbing maps,” Bulletin of the Marathwada Mathematical Society, vol. 9, pp. 43–48, 2008. View at Google Scholar
  26. R. P. Pant, “Noncompatible mappings and common fixed points,” Soochow Journal of Mathematics, vol. 26, no. 1, pp. 29–35, 2000. View at Google Scholar · View at Zentralblatt MATH
  27. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. R. P. Pant, “Discontinuity and fixed points,” Journal of Mathematical Analysis and Applications, vol. 240, no. 1, pp. 284–289, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. R. P. Pant, “R-weak commutativity and common fixed points of noncompatible maps,” Ganita, vol. 49, no. 1, pp. 19–27, 1998. View at Google Scholar · View at Zentralblatt MATH
  30. R. P. Pant, “Common fixed points of Lipschitz type mapping pairs,” Journal of Mathematical Analysis and Applications, vol. 240, no. 1, pp. 280–283, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. R. P. Pant and V. Pant, “Common fixed points under strict contractive conditions,” Journal of Mathematical Analysis and Applications, vol. 248, no. 1, pp. 327–332, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. T. Kamran, “Coincidence and fixed points for hybrid strict contractions,” Journal of Mathematical Analysis and Applications, vol. 299, no. 1, pp. 235–241, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. M. Imdad, J. Ali, and L. Khan, “Coincidence and fixed points in symmetric spaces under strict contractions,” Journal of Mathematical Analysis and Applications, vol. 320, no. 1, pp. 352–360, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH